# SDR QXEA0001478

- Difficulty date: June 7, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 6,158 hours, 8,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDX- AFTER START, FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL SMOKE.  APPLIED GROUND POWER AND CHECKED ALL CABIN ASSESSORIES, INSPECTED RELAY PANEL AND TERMINAL PANEL INSIDE COAT CLOSET.  GROUND RAN ENGINES.  NO ELECTRICAL SMOKE/BURN SMELL.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
